Sets of uniqueness for classes of Vilenkin series

Perrine S. O. and Wade William R.: Sets of uniqueness for classes of Vilenkin series. In: Acta scientiarum mathematicarum, (65) 3-4. pp. 597-610. (1999)

[thumbnail of math_065_numb_003_004_597-610.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 597-610
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 609-610.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:36

Actions (login required)

View Item View Item